mental-health-icon
Withdrawal Drugs
After withdrawing drugs his brain is not functioning properly,his head appears to be always heavy,most of the time gets scared,cries n think lot of negative things,can,t stay alone, bad dreams n always want to be with Parents
59 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hi.Try to consult a psychiatrist for complete evaluation and proper treatment. Need family support and follow up with doctor for better and long run improvement
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Those are withdrawal symptoms.  If possible get a detoxing done in a rehab centre. It's better  to be around people and good understanding  care fakers. Also try to get a family counselling for all of you as a family. Slwy you will be able to come out of this .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.